# SDR 05FDEA03693

- Difficulty date: November 7, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727-200
- Aircraft serial: 21292
- Aircraft time: 50,970 hours, 35,999 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1030
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING UPPER FLOOR BEAM REPAIR AT BS 1030 LBL 10 WL 208, REPAIR REQUIRED   EVALUATION FOR MAJ OR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USIING   FAA APPROVED DATA.  EVALUATED EXISTING REPAIR TO BS 1030 UPPER FLOORBEAM LBL 10 WL 208, TO BE A MAJOR   REPAIR ACCOMPLISHED IAW SRM 53-10-2 FIG 7 AND SRM 53-10-8 FIG 3. REPAIR EVALUATION   BASED ON A VISUAL INSPECTION WITH REPAIR INSTALLED. MAJOR REPAIR DETERMINATION BASED ON GMM 6-2-100 CRITERIA.
